Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 449-458
http://dx.doi.org/10.1155/S0161171293000560

Integral operators on the section space of a Banach bundle

1Department of Mathematics, Duke University, Durham 27706, NC, USA
2Department of Mathematics, Trinity College, Hartford 06106, CT, USA

Received 5 December 1991; Revised 15 August 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. W. kitchen and D. A. Robbins, “Integral operators on the section space of a Banach bundle,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 449-458, 1993. doi:10.1155/S0161171293000560